Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The contact of a cubic surface with an analytic surface


Author: Ernest P. Lane
Journal: Trans. Amer. Math. Soc. 29 (1927), 471-480
MSC: Primary 53A20
MathSciNet review: 1501399
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A20

Retrieve articles in all journals with MSC: 53A20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1927-1501399-5
Article copyright: © Copyright 1927 American Mathematical Society